# SDR 2001FA0000499

- Difficulty date: November 8, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Aircraft: N82CR
- Make and model: Rkwell NA26565
- Aircraft serial: 46549
- Aircraft time: 8,909 hours, 5,561 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Part serial: 1001784D
- Condition: Failed
- Location: Fuel Sys
- Part time: 1,407 hours, 848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT IN CRUISE FLIGHT LEFT LOW FUEL PRESSURE ANNUNCIATOR ILLUMINATED AND LEFT FUEL PUMP CIRCUIT BREAKER POPPED A FEW SECONDS LATER.  AFTER LANDING, MAINTENANCE CREW REENGAGED CIRCUIT BREAKER, AND PUMP RAN, BUT WAS EXTREMELY NOISY.  THERE WERE NO PREVIOUS INDICATIONS SUGGESTING IMMINENT PUMP FAILURE.  MANDATORY OVERHAUL FREQUENCY OF PUMP IS 2000 HOURS, THIS PUMP HAD 1,407 HOURS TOTAL TIME AND SINCE INSTALLATION APRIL 99.  SPECULATE THAT AN INTERNAL BEARING FAILED BASED ON THE NOISE PUMP MADE AND THE FACT THAT THERE WAS NO METAL PARTICLE CONTAMINATION IN THE OUTPUT LINE OR IN LINE FILTER.  PUMP SENT TO OVERHAUL FACILITY TO DETERMINE ACTUAL FAILURE.
